# SDR A6WA200840324

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E AT WS 185.95 QTY 1 L/E SCREW HOLE IS CRACKED IN THE L/E EXTERIOR SKIN AND EDGING.  (M)  REPLACED IAW REO 601R-57-41-510. (A)
